Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

J. Manfredi - G. Mingione

Regularity results for quasilinear elliptic equations in the Heisenberg group

created by mingione on 29 Sep 2012
modified on 30 Sep 2012

[BibTeX]

Published Paper

Inserted: 29 sep 2012
Last Updated: 30 sep 2012

Journal: Math. Ann.
Volume: 339
Pages: 485-544
Year: 2007

Abstract:

We prove regularity results for solutions to a class of quasilinear elliptic equations in divergence form in the Heisenberg group $\mathbb H^n$.

Credits | Cookie policy | HTML 5 | CSS 2.1